# SDR IPXA3B80138

- Difficulty date: August 30, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 21,010 hours, 3,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 65B0190133A
- Part serial: 0701
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, LEFT WING OTBD FORE FLAP L/E FAIRING DELAMINATION.  FIBERGLASS PREPREG LAYUP REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A (1) FIG 5, REV 67.
